# SDR SWAA2012021001321

- Difficulty date: January 20, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 747 STR 25L-26L FRAME SHEAR TIE CORRODED.  REMOVED & REPLACED FRAME SECTION IAW SRM.
